# SDR DHL9770508C

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Gouged
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, MAIN CARGO DOOR LOWER EDGE CAM LATCH SUPPORT FITTING AT BS 600 WAS FOUND GOUGED AND NICKED.  REMOVED AND REPLACED CAM LATCH SUPPORT FITTING ON MAIN CARGO DOOR, LOWER EDGE AT BS 600 PER SRM 51-10-1 PAR 4 AND 51-31-2.  NON ROUTINE 3736.
